Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Stomach ache, abdominal pain, fever, muscle pain, taken paracetamol

Hi I have been experiencing gripping stomach pain since Monday evening. I have not eaten anything I wouldn t normally. I am still opening my bowl but I am first met with abdominal pain . It is not constant pain but rather comes and goes. I also find it happens when I eat and drink. It is less frequent now but is still painful. The second night of having it I had a temperature and muscle pain. I have taken paracetamol drank plenty and stuck to my normal diet.
Asked On : Mon, 7 May 2012
Answers:  2 Views:  135
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response
The pain which you are experiencing has relation to food intake, i.e. it increases. Paracetamol is one of the safest drug as far as stomach is concerned, but if you have received some other pain killers in addition to PCM then possibility of either Gastritis or Gastric erosions is likely. If symptoms do not get relieved with Pantoprazole, 40 mg in 4-5 days please get an endoscopy done. Thanks.
Answered: Tue, 3 Jul 2012
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. Sourav Ganguly's  Response
Hi joanne.tann.

Thanks for your question.

Paracetamol is a NSAID but usually not causing gasric upset/gastritis/ulcer but remember it can cause this symptoms is some small proportions of cases.

So please do upper gi endoscopy to detect the causes and then consult with a gastroenterologist for opinion.

Best Wishes
Answered: Tue, 3 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor